Publications

Afficher tous

2024

Lamouchi, R.; Meslem, N.; Raïssi, T.

Tight interval state estimate for discrete-time descriptor linear systems Article de journal

Dans: International Journal of Robust and Nonlinear Control, vol. 34, no. 8, p. 5306-5328, 2024, ISSN: 10498923, (cited By 0).

Résumé | Liens | BibTeX | Étiquettes: Descriptor linear systems; Descriptor systems; Discrete time; Interval analysis; L∞ norm; Set-membership; Set-membership state estimator; State Estimators; Zonotopic set computation; ∞norm, Linear systems, State estimation

MACS.tn